# SDR AALA202311292414

- Difficulty date: November 28, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 91,723 hours, 11,365 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK LEFT HAND #2 SLIDING WINDOW  IS DIFFICULT TO CLOSE AND LOCK. CRANK HANDLE WILL NOT STAY OVER CENTER AND UNWINDS ONE REVOLUTION. MAINTENANCE ADJUSTED THE SLIDING WINDOW PER AMM 56-11-02-820-801 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
